# SDR ASAA2024073151503

- Difficulty date: July 31, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 37,504 hours, 11,824 cycles
- System (JASC): 5240 · Service Doors
- Part: Spring
- Condition: Cocked
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR EXT HANDLE WILL NOT ENGAGE. GROUNDED - YES. RE-CLOCKED R1 DOOR SPRING ASSEMBLY AND CAM FOR THE THE EXTERIOR HANDLE REF CMM 52-41-05. DOOR HANDLE RETRACTED UNDER 20 POUNDS OF FORCE REF AMM 52-41-00/ APPLIED GRERASE TO HANDLE ASSEMBLY. OPS CHECKED GOOD.REF L/P 61018358 FOR EMERGENCY SLIDE REMOVAL AND INSTALLATION.
